RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 712–720 (Mi mz888)  

Wavelet decomposition of the space of discrete periodic splines

V. A. Kirusheva, V. N. Malozemovb, A. B. Pevnyia

a Syktyvkar State University
b St. Petersburg State University, Department of Mathematics and Mechanics

DOI: https://doi.org/10.4213/mzm888

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 603–610

Bibliographic databases:

UDC: 519.677
Received: 11.10.1996
Revised: 01.01.1997

Citation: V. A. Kirushev, V. N. Malozemov, A. B. Pevnyi, “Wavelet decomposition of the space of discrete periodic splines”, Mat. Zametki, 67:5 (2000), 712–720; Math. Notes, 67:5 (2000), 603–610

Citation in format AMSBIB
\Bibitem{KirMalPev00}
\by V.~A.~Kirushev, V.~N.~Malozemov, A.~B.~Pevnyi
\paper Wavelet decomposition of the space of discrete periodic splines
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 712--720
\mathnet{http://mi.mathnet.ru/mz888}
\crossref{https://doi.org/10.4213/mzm888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822619}
\zmath{https://zbmath.org/?q=an:0982.42025}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 603--610
\crossref{https://doi.org/10.1007/BF02676332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800009}


Linking options:
  • http://mi.mathnet.ru/eng/mz888
  • https://doi.org/10.4213/mzm888
  • http://mi.mathnet.ru/eng/mz/v67/i5/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:112
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020